U.S. doctors online nowAsk doctors free
TX
A female asked:

I've been on amoxicillin for about 3-4 days now, for a sinus infection, and it has caused many bowl movements,can it cause light color blood wheniwipe?

2 doctor answers6 doctors weighed in
Dr. Leila Hashemi
Internal Medicine 21 years experience
Antibiotics: Hi, Amoxicillin can cause lose stool, but if you have foul, smelling diarrhea and fever then please see your provider to make sure you have not contracted C diff 2/2 Antibiotics use, the blood could be due to hemorrhoid, fissure due to frequent bowel movements, try to do sitzbath but if you see blood in your stool (having bloody diarrhea) then you should see ur provider ASAP.
Dr. John Munshower
Family Medicine 30 years experience
Amoxil (amoxicillin): Should not cause rectal bleeding. have the bleeding assessed if it persists. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 3, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.